Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Allergy to steroid cream

Premium Questions

Dr.  T Chandrakant MD

types of treatment. He has had UV treatment, prednisone , other types of topical cortisone/ steroid treatments and other creams such as clobetasol proprionate, steroid shots, he has wrapped his hands... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Parin N. Parmar MD

I have had very severe ocular allergies during spring for the better part of 20 years. Where I live ... doctors over the years trying every new eye allergy drops that hit the market and none of it seems to... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr. Arun MD

My 2 year 3months old son has been suffering from a type of allergy that his paediatrician called ... and body cream but it still keeps coming and going. 2 days ago the x-tray he did revealed enlarged adenoid... View answer

Answered by : Dr. Arun ( Pediatrician)
Dr. Praveen Tayal MD

thanks, He has prescribed some non steroidal cream that has a potent antihistamine effect [ name unknown].. he says that this could also be related to a possible drug allergy sincerely, 10/30/2011... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Bharat Chawda MD

dermatologist who prescribed Vanos steroid cream to apply twice a day. I used the steroid cream one night, woke ...I am a 47 year old female, 5'3" tall, 200 lbs. I have a medical history of... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)

Public Forum Discussions

Dr. Suman Kumar MD

skin and probably reacting to a topical allergen. I was given a non steroidal antinflamatory cream ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Gaurav Saini MD

ve so many topical steroid creams that would suppress the issue for 2 weeks, changing soaps ... lupus, allergy test that was very high in numbers, so now I take shots 2-3 times a week, montelukast, my ... View answer

Answered by : Dr. Gaurav Saini ( General & Family Physician)
Dr. AJEET SINGH MD

Hi, I have had eye allergies for many years. Doctors always prescribe a steroid cream or liquid. I also have had Candida for many years and am wondering if the eye allergy is a yeast... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.    Dorina Gurabardhi MD

reation. She gave me a steroid shot and cream which seemed to help a little but certainly did not clear ... allergy and slight wheat allergy. My question is could one of these allergies... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Mohammed Tauseef MD

...was on steroids for three months first time, the went to dermatologist and was told didn t know what it was...was given a topical steroid cream with no relief...it eventually went away on its own... View answer

Answered by : Dr. Mohammed Tauseef ( General & Family Physician)

Mobile Questions and Answers

Dr. Diptanshu Das MD

I would not suggest using that. I would suggest use of calamine lotion. Requirement of steroid ointment cannot be commented upon without seeing

Dr. Rakesh Sharma MD

It can be allergy. Apply steroid cream.

Dr. Sudhir MD

Hello, For minor to moderate allergies you can try antihistaminics.For Severe cases treatment with steroids might be needed.Regards.